# SDR UPS204481

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND A CRACK IN THE RIB OF THE NR 6 SLAT ATTACH ROD END ATTACH POINT.  MAINTENANCE REMOVED THE CRACKED RIB AND REPLACED WITH A NEW RIB IAW SRM 51-30-2, 51-30-8 AND 51-30-5.
